| Model Number |
H7493941828220 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
05/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in a severely calcified coronary artery.Two synergy xd drug-eluting stents, a 2.25 x 12mm and a 2.25 x 28mm, were advanced for treatment.The devices had difficulty crossing the lesion and dissection occurred.The patient was flown out for coronary artery bypass graft surgery.
Event or Problem Description
It was reported that vessel dissection occurred.The target lesion was located in a severely calcified coronary artery.Two synergy xd drug-eluting stents, a 2.25 x 12mm and a 2.25 x 28mm, were advanced for treatment.The devices had difficulty crossing the lesion and dissection occurred.The patient was flown out for coronary artery bypass graft surgery.It was further reported that the 70% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.The dissection was noticed immediately and was treated with long balloon inflation and stenting with a smaller stent.